# SDR AALA990022

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1014-1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT ATTACH ANGLE OUTBOARD NR 1 ROLLER TRAY STATION 1014-1099.  REMOVED AND REPLACED SIDE WALL TO ROLLER TRAY Z-ANGLE STATION 959 TO 1099 PER SRM 53-60-01.  (M)
